# SDR HEEA061677

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N754H
- Make and model: Bell 212
- Aircraft serial: 35034
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Panel Assy
- Part number: 214175428101
- Condition: Malfunctioned
- Location: Engine Gauge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE CLIMBED TO 105 PERCENT BEFORE MAXIMUM THROTTLE WAS REACHED.
